MathSciNet Relay Station
MathSciNet bibliographic data
MR2135551 57M27 (57Q45)
Mochizuki, Takuro The 3-cocycles of the Alexander quandles $\Bbb F_q[T]/(T-\omega)$. Algebr. Geom. Topol. 5 (2005), 183–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement